American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 183 found      Go to page: 1 2 3 4 5 6 7

[91] P. J. de Paepe. Approximation on disks . Proc. Amer. Math. Soc. 97 (1986) 299-302. MR 835885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[92] Osamu Hatori. Range transformations on a Banach function algebra . Trans. Amer. Math. Soc. 297 (1986) 629-643. MR 854089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[93] Hitoshi Arai. Measures of Carleson type on filtrated probability spaces and the corona theorem on complex Brownian spaces . Proc. Amer. Math. Soc. 96 (1986) 643-647. MR 826495.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[94] Takahiko Nakazi. Minimal superalgebras of weak-$\sp \ast$ Dirichlet algebras . Proc. Amer. Math. Soc. 95 (1985) 70-72. MR 796448.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[95] Krzysztof Jarosz. Finite codimensional ideals in function algebras . Trans. Amer. Math. Soc. 287 (1985) 779-785. MR 768740.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[96] Pamela Gorkin. Rotation invariant ideals in subalgebras of $L\sp \infty$ . Proc. Amer. Math. Soc. 95 (1985) 32-36. MR 796441.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[97] Tavan T. Trent and James L. Wang. $P\sp{2}(\mu )$ and bounded point evaluations . Proc. Amer. Math. Soc. 91 (1984) 421-425. MR 744642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[98] S. J. Sidney. Uniform algebras and projections . Proc. Amer. Math. Soc. 91 (1984) 381-382. MR 744634.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[99] A. G. O'Farrell and K. J. Preskenis. Approximation by polynomials in two diffeomorphisms. Bull. Amer. Math. Soc. 10 (1984) 105-107. MR 722862.
Abstract, references, and article information
View Article: PDF

[100] Donna Kumagai. Multidimensional analytic structure and Shilov boundaries . Proc. Amer. Math. Soc. 91 (1984) 595-600. MR 746097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[101] Jesús M. Domínguez. The Gel\cprime fand subalgebra of real or non-Archimedean valued continuous functions . Proc. Amer. Math. Soc. 90 (1984) 145-148. MR 722433.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[102] I. Glicksberg. The strong conclusion of the F. and M. Riesz theorem on groups . Trans. Amer. Math. Soc. 285 (1984) 235-240. MR 748839.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[103] Krzysztof Jarosz. The uniqueness of multiplication in function algebras . Proc. Amer. Math. Soc. 89 (1983) 249-253. MR 712632.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[104] Donna Kumagai. Plurisubharmonic functions associated with uniform algebras . Proc. Amer. Math. Soc. 87 (1983) 303-308. MR 681839.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[105] I. Glicksberg. Spectra of invariant uniform and transform algebras . Trans. Amer. Math. Soc. 277 (1983) 381-396. MR 690058.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[106] Takahiko Nakazi. Hardy spaces and Jensen measures . Trans. Amer. Math. Soc. 274 (1982) 375-378. MR 670939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[107] J. J. Carmona Doménech. A necessary and sufficient condition for uniform approximation by certain rational modules . Proc. Amer. Math. Soc. 86 (1982) 487-490. MR 671221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[108] Eggert Briem. Peak sets for the real part of a function algebra . Proc. Amer. Math. Soc. 85 (1982) 77-78. MR 647902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[109] Osamu Hatori. Functions which operate on the real part of a function algebra . Proc. Amer. Math. Soc. 83 (1981) 565-568. MR 627693.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[110] Herbert Kamowitz. Compact weighted endomorphisms of $C(X)$ . Proc. Amer. Math. Soc. 83 (1981) 517-521. MR 627682.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[111] Tavan T. Trent. A M\"untz-Sz\'asz theorem for $C(\bar D)$ . Proc. Amer. Math. Soc. 83 (1981) 296-298. MR 624917.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[112] Zbigniew Słodkowski. On subharmonicity of the capacity of the spectrum . Proc. Amer. Math. Soc. 81 (1981) 243-249. MR 593466.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[113] Frederick M. Goodman. Non-quasi-well behaved closed $\ast $-derivations . Trans. Amer. Math. Soc. 264 (1981) 571-578. MR 603782.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[114] Hsuan Pei Lee. Tame measures on certain compact sets . Proc. Amer. Math. Soc. 80 (1980) 61-67. MR 574509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[115] J. Globevnik. On dominated extensions in function algebras . Proc. Amer. Math. Soc. 79 (1980) 571-576. MR 572304.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[116] Yasuo Watatani. Derivations on continuous functions . Proc. Amer. Math. Soc. 79 (1980) 206. MR 565339.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[117] Louis Pigno and Brent Smith. A remark on the F. and M. Riesz theorem . Proc. Amer. Math. Soc. 79 (1980) 585-586. MR 572307.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[118] Per Hag. Bounded extension property and $p$-sets . Proc. Amer. Math. Soc. 78 (1980) 235-238. MR 550503.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[119] Benjamin B. Wells. Algebras of Fourier transforms with closed restrictions . Trans. Amer. Math. Soc. 260 (1980) 631-636. MR 574805.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[120] Donna Kumagai. Subharmonic functions and uniform algebras . Proc. Amer. Math. Soc. 78 (1980) 23-29. MR 548077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 183 found      Go to page: 1 2 3 4 5 6 7